Publications Actions
Publications at Authenticus Institutional Profile

An Authenticus institution (group) is an organization which consists of a set of researchers (institutional/group team). The set of researchers depends on the organizational structure of the institution per year and can be set at the institution profile, under ‘Researchers’ interface. Based on the institutional team we produce listings of publications, statistics and institutional reports. 

Publications displayed at an Authenticus institutional profile depend on two parameters:

  • Researchers team associated with the institution per year. 
  • Publications source type. 

We define 3 types of publication sources:

  • Validated by team members - includes all publications validated by team members. Requires the definition of the institutional team. 
  • All published by team members - includes all publications validated by the institution team members plus all not-validated (only identified) publications. Requires the definition of the institutional team. 
  • Affiliation Based - includes publications that have the institution/group in the publication affiliation. Does not require institutional team, but at the same time does not guarantee that all publications will be listed. 
External   Internal

Update Citation

No data about last update.
Rules:
 This actions updates publications citations of every team member.
 Only validated by team members publications are included.
 Only the current year team is included in this action.>
 The action is executed in the background, thus the results are NOT immediate.
 This actions can be executed only once a month!

Update PrePrints

No data about last update.
Rules:
 This actions updates all pre print publications of the group/institution.
 Only validated by current year team members publications are included.
 The action is executed in the background, thus the results are NOT immediate.
 This actions can be executed only once a day!

Publications Count: 747

39 Team Members
Filters -> Year: 2025
481
TITLE: Stable weakly shadowable volume-preserving systems are volume-hyperbolic  Full Text
AUTHORS: Mario Bessa ; Manseob Lee; Sandra Vaz;
PUBLISHED: 2014, SOURCE: ACTA MATHEMATICA SINICA-ENGLISH SERIES, VOLUME: 30, ISSUE: 6, PAGES: 1007-1020
INDEXED IN: Scopus WOS CrossRef: 2
482
TITLE: Statistical properties of generalized Viana maps  Full Text
AUTHORS: Varandas, P ;
PUBLISHED: 2014, SOURCE: DYNAMICAL SYSTEMS-AN INTERNATIONAL JOURNAL, VOLUME: 29, ISSUE: 2, PAGES: 167-189
INDEXED IN: Scopus WOS CrossRef: 2
483
TITLE: Statistical stability of geometric Lorenz attractors
AUTHORS: Jose F Alves ; Mohammad Soufi;
PUBLISHED: 2014, SOURCE: FUNDAMENTA MATHEMATICAE, VOLUME: 224, ISSUE: 3, PAGES: 219-231
INDEXED IN: Scopus WOS CrossRef: 12
484
TITLE: The Lattice of Synchrony Subspaces of a Coupled Cell Network: Characterization and Computation Algorithm  Full Text
AUTHORS: Manuela A D Aguiar ; Ana Dias ;
PUBLISHED: 2014, SOURCE: JOURNAL OF NONLINEAR SCIENCE, VOLUME: 24, ISSUE: 6, PAGES: 949-996
INDEXED IN: Scopus WOS CrossRef: 31
485
TITLE: Topological aspects of completely integrable foliations  Full Text
AUTHORS: Susana Pinheiro; Helena Reis ;
PUBLISHED: 2014, SOURCE: JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, VOLUME: 89, ISSUE: 2, PAGES: 415-433
INDEXED IN: Scopus WOS CrossRef: 3
486
TITLE: Transmission model for the co-infection of HIV/AIDS and tuberculosis
AUTHORS: Pinto, CMA ; Carvalho, A;
PUBLISHED: 2014, SOURCE: Journal of Applied Nonlinear Dynamics, VOLUME: 3, ISSUE: 1, PAGES: 73-84
INDEXED IN: Scopus CrossRef
487
TITLE: Treatment and vertical transmission in a HIV-TB Co-infection model
AUTHORS: Pinto, CMA ; Carvalho, A;
PUBLISHED: 2014, SOURCE: Discontinuity, Nonlinearity, and Complexity, VOLUME: 3, ISSUE: 1, PAGES: 49-58
INDEXED IN: Scopus CrossRef
488
TITLE: Uniformizing complex ODEs and applications
AUTHORS: Julio C Rebelo; Helena Reis ;
PUBLISHED: 2014, SOURCE: REVISTA MATEMATICA IBEROAMERICANA, VOLUME: 30, ISSUE: 3, PAGES: 799-874
INDEXED IN: Scopus WOS CrossRef: 4
489
TITLE: A third sector in the core-periphery model: non-tradable goods  Full Text
AUTHORS: Vasco Leite; Sofia B S D Castro ; Joao Correia da Silva ;
PUBLISHED: 2013, SOURCE: ANNALS OF REGIONAL SCIENCE, VOLUME: 50, ISSUE: 1, PAGES: 71-108
INDEXED IN: Scopus WOS CrossRef: 5
490
TITLE: Asymptotic distribution of the maximum for a chaotic economic model
AUTHORS: Freitas, ACM ;
PUBLISHED: 2013, SOURCE: Studies in Theoretical and Applied Statistics, Selected Papers of the Statistical Societies, PAGES: 193-201
INDEXED IN: Scopus CrossRef
491
TITLE: C-1-STABLY SHADOWABLE CONSERVATIVE DIFFEOMORPHISMS ARE ANOSOV
AUTHORS: Mario Bessa ;
PUBLISHED: 2013, SOURCE: BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, VOLUME: 50, ISSUE: 5, PAGES: 1495-1499
INDEXED IN: Scopus WOS CrossRef: 3
492
TITLE: Contributions to the geometric and ergodic theory of conservative flows
AUTHORS: Mario Bessa ; Jorge Rocha ;
PUBLISHED: 2013, SOURCE: ERGODIC THEORY AND DYNAMICAL SYSTEMS, VOLUME: 33, ISSUE: 6, PAGES: 1709-1731
INDEXED IN: Scopus WOS CrossRef: 11
493
TITLE: Equilibrium states for non-uniformly expanding maps: Decay of correlations and strong stability  Full Text
AUTHORS: Castro, A; Varandas, P ;
PUBLISHED: 2013, SOURCE: ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, VOLUME: 30, ISSUE: 2, PAGES: 225-249
INDEXED IN: Scopus WOS CrossRef: 12
494
TITLE: ERGODIC PROPERTIES OF VIANA-LIKE MAPS WITH SINGULARITIES IN THE BASE DYNAMICS
AUTHORS: Jose F Alves ; Daniel Schnellmann;
PUBLISHED: 2013, SOURCE: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, VOLUME: 141, ISSUE: 11, PAGES: 3943-3955
INDEXED IN: Scopus WOS CrossRef: 7
495
TITLE: Extremal behaviour of chaotic dynamics  Full Text
AUTHORS: Jorge Milhazes Freitas ;
PUBLISHED: 2013, SOURCE: DYNAMICAL SYSTEMS-AN INTERNATIONAL JOURNAL, VOLUME: 28, ISSUE: 3, PAGES: 302-332
INDEXED IN: Scopus WOS CrossRef: 16
496
TITLE: Extreme value statistics for dynamical systems with noise  Full Text
AUTHORS: Davide Faranda; Jorge Milhazes Freitas ; Valerio Lucarini; Giorgio Turchetti; Sandro Vaienti;
PUBLISHED: 2013, SOURCE: NONLINEARITY, VOLUME: 26, ISSUE: 9, PAGES: 2597-2622
INDEXED IN: Scopus WOS CrossRef: 24
497
TITLE: Fractional dynamics and MDS visualization of earthquake phenomena  Full Text
AUTHORS: Lopes, AM ; Machado, JAT ; Pinto, CMA ; Galhano, AMSF ;
PUBLISHED: 2013, SOURCE: COMPUTERS & MATHEMATICS WITH APPLICATIONS, VOLUME: 66, ISSUE: 5, PAGES: 647-658
INDEXED IN: Scopus WOS DBLP CrossRef: 48 Handle
498
TITLE: Fractional model for malaria transmission under control strategies  Full Text
AUTHORS: Pinto, CMA ; Machado, JAT ;
PUBLISHED: 2013, SOURCE: COMPUTERS & MATHEMATICS WITH APPLICATIONS, VOLUME: 66, ISSUE: 5, PAGES: 908-916
INDEXED IN: Scopus WOS CrossRef: 66 Handle
499
TITLE: Fractional model for malaria transmission under control strategies
AUTHORS: Carla M A Pinto ; Tenreiro Machado, JA;
PUBLISHED: 2013, SOURCE: Comput. Math. Appl., VOLUME: 66, ISSUE: 5, PAGES: 908-916
INDEXED IN: DBLP
500
TITLE: From singularity theory to finiteness of Walrasian equilibria  Full Text
AUTHORS: Sofia B S D Castro ; Sami Dakhlia; Peter B Gothen ;
PUBLISHED: 2013, SOURCE: MATHEMATICAL SOCIAL SCIENCES, VOLUME: 66, ISSUE: 2, PAGES: 169-175
INDEXED IN: Scopus WOS CrossRef

Results per Page: 20.
Page 25 of 38. Total results: 747.